# SDR IPXA2022012878390

- Difficulty date: January 18, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 58,163 hours, 19,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 141T293816
- Condition: None
- Location: Stiffener
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON WERTICAL STIFFENER (P/N:141T2938-16) OF WHEEL WELL BULKHEAD AT STA 287 ,LBL 25 ,WL159.REPAIR I.A.W 767-300F SRM 51-70-12 GENERAL ,FIGURE 1 , REV82.01.
